Duke Mathematical Journal

Riesz summability methods of order $r$, for $\mathcal{R}(r)<0$

G. E. Forsythe

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 8, Number 2 (1941), 346-349.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077492650

Mathematical Reviews number (MathSciNet)
MR0005402

Zentralblatt MATH identifier
0025.15503

Digital Object Identifier
doi:10.1215/S0012-7094-41-00827-X

Subjects
Primary: 40.0X

Citation

Forsythe, G. E. Riesz summability methods of order r , for ℛ ( r ) &lt; 0 . Duke Math. J. 8 (1941), no. 2, 346--349. doi:10.1215/S0012-7094-41-00827-X. http://projecteuclid.org/euclid.dmj/1077492650.


Export citation